# SDR ASAA0080486

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK AFT CARGO COMPARTMENT STA 1220 LONG. 30 WAS FOUND TO BE CORRODED WHERE THE STUB FRAME CONNECTS TO THE LONGERON. REPAIRED PER SRM 51-30-0.
